# SDR KBMA113814

- Difficulty date: April 10, 2002
- Submitted: June 6, 2002
- Operation: Air carrier
- Aircraft: N230SH
- Make and model: Snias AS350BA
- Aircraft serial: 2337
- Engine: Tmeca ARRIEL1
- System (JASC): 2110 · Cabin Compressor System
- Part: Compressor
- Part number: 590008
- Part serial: 3016604980
- Condition: Faulty
- Location: Air Conditioner
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C COMPRESSOR REPORTED TO BE FAULTY.  REPLACED WITH SERVICEABLE UNIT.
